# SDR AALA202307263276

- Difficulty date: June 15, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 60,006 hours, 24,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311230720000
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED INTERCOSTAL AT FR 16 LEFT AND DOOR STOP #7. REPLACED INTERCOSTAL PER EA 345662.
